Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey, I know there is a pinned thread for b5 but it seems that nobody replies to it anymore so I made a new post about my problem.

I have been on B5 for about 2 weeks now and I had the innitial breakout and then my skin started to clear up and I was really excited because I thaught it was working. But now it is pretty much back to normal and worst of all, I am noticing that my hair is thinning. I am 19 and I don't think I am naturaly losing my hair. This is just stressing me out and probably causing me to breakout even more. I don't want to quit b5 so soon but at the same time it is just stressing me out and losing my hair would be worse than having acne. Any possible solutions to this?

I also take a Hi B- Complex 100 tablet once daily and biotin twice daily (2000mcg total).

bb_icon_cry.gif

Share this post


Link to post
Share on other sites

There are no apparent side effects that have been reported with B5. If you are on any other medication then visit your healthcare advisor who may be able to advise you as to whether you should be taking both B5 and that medicine at the same time.

Share this post


Link to post
Share on other sites

well actually I read on several posts about people losing their hair and I know at least some people on this board have experienced it. I would like to know if it is temporary.

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×